# SDR DHL2003873529

- Difficulty date: June 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP AFT LOWER PLATING HAS DENTS AND ELONGATED HOLES AT STA XW.104.000 - XW.115.000. PERFORMED MAJOR REPAIR IAW EODHL-030603, ED-3421. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN PANEL, AND INNER BONDED STRAP IAW EODHL-030603, ED-3421. CLEANED, TREATED AND PRIMED NEW SKIN PANEL AND INNER STRAP IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11. INSTALLED NEW SKIN PANEL AND INNER BONDED STRAP ON LT WING IB FLAP AFT LOWER PLATING STA XW.104.000 - XW.115.000 USING NEW FASTENERS IAW EODHL-030603, ED-3421 AND SRM 51-1-21 PG 1.
